Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 12, Pages 1763–1774 (Mi zvmmf4263)  

This article is cited in 1 scientific paper (total in 1 paper)

Estimation of stability and the conditioning number of the set of solutions of a system of linear inequalities

A. V. Lotov


Full text: PDF file (1160 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:6, 104–111

Bibliographic databases:

UDC: 519.61
MSC: Primary 65K05; Secondary 90C05
Received: 25.04.1983

Citation: A. V. Lotov, “Estimation of stability and the conditioning number of the set of solutions of a system of linear inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 24:12 (1984), 1763–1774; U.S.S.R. Comput. Math. Math. Phys., 24:6 (1984), 104–111

Citation in format AMSBIB
\Bibitem{Lot84}
\by A.~V.~Lotov
\paper Estimation of stability and the conditioning number of the set of solutions of a~system of linear inequalities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 12
\pages 1763--1774
\mathnet{http://mi.mathnet.ru/zvmmf4263}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=776588}
\zmath{https://zbmath.org/?q=an:0567.65035}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 6
\pages 104--111
\crossref{https://doi.org/10.1016/0041-5553(84)90019-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4263
  • http://mi.mathnet.ru/eng/zvmmf/v24/i12/p1763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. A. M. Lukatskii, D. V. Shapot, “A constructive algorithm for folding large-scale systems of linear inequalities”, Comput. Math. Math. Phys., 48:7 (2008), 1100–1112  mathnet  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022